MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. UNSPECIFIED PLUM 360; PUMP, INFUSION

ICU MEDICAL COSTA RICA LTD. UNSPECIFIED PLUM 360; PUMP, INFUSION
Catalog Number 30010
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation as the customer has discarded it.Without the return of the device, a probable cause is unable to be determined.
 
Event or Problem Description
The event occurred on an unspecified date and was in regard to a general complaint regarding air bubble issues on icu medical infusion pumps, specifically plum 360.The customer reported that the pump had air in the line but continued to infuse during use on a patient.The customer further stated that it seems to only occur when the nurses are doing the ivig infusions where microbubbles appear past the plum cassette.Additional information was received stating that the air seemed to be more of a foam that developed with a specific medication and there was not truly a large air bubble that developed in the line.So, the pump continued to infuse, but that is because the liquid appeared to be more of a foam as it was infused into the patient.There was patient involvement; harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The device was not returned to the service hub, therefore, visual inspection and functional testing was not performed.Unfortunately, the device in question was not returned to the service hub, which precluded us from conducting a visual inspection or functional testing.A 12-month service history review could not be conducted due to the absence of a provided serial number.Additionally, as the customer did not provide any event history, a review of the event history/alarm logs could not be conducted.Consequently, we were unable to replicate or confirm the reported complaint.

Brand Name
UNSPECIFIED PLUM 360
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20339945
Report Number9615050-2024-00719
Device Sequence Number12732554
Product Code FRN
UDI-Device IdentifierM3353001004051
UDI-PublicM3353001004051
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161469
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number30010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2024
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown